MathSciNet Relay Station
MathSciNet bibliographic data
MR2383830 35J05 (35D05)
Noarov, A. I. Generalized solvability of the stationary Fokker-Planck equation. (Russian) Differ. Uravn. 43 (2007), no. 6, 813--819, 863; translation in Differ. Equ. 43 (2007), no. 6, 833–839
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement